# SDR HNAA2024021900074

- Difficulty date: January 10, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2061 CORROSION ON WATWR WASTE DOUBLER AT FR57-58 STR19R-20R.  REPAIRD IAW EO1-53-24-00109
